# SDR 05FDEA02021

- Difficulty date: July 22, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727-200
- Aircraft serial: 21492
- Aircraft time: 39,028 hours, 24,975 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR, UPPER FRAME UPPER SURFACE IS GOUGED WHERE 3 BRACKETS   WERE IMPROPERLY REMOVED AND REMAINS OF BRACKETS ARE STILL UNDER HILOCK HEADS.  REMOVED AND REPLACED UPPER FRAME PER SRM 51-30-2.
